# SDR GTIA040417

- Difficulty date: March 11, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497502
- Part serial: 49141P5
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR ANTI-FLOAT TAB DELAMINATED AND HAS NUMEROUS DENTS.  REMOVED FLOAT TAB.  INSTALLED FLOAT TAB.  (M)
